# SDR CALA9601262

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Posn Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE GEAR DOOR OPEN LIGHT REMAINED ON WITH GEAR RETRACTED AFTER TAKEOFF.  CYCLING THE GEAR WAS NO HELP.  WHEN THE GEAR WAS EXTENDED FOR RETURN TO IAH THE LIGHT EXTINGUISHED.  THE AIRCRAFT HAD A BRIEF PROBLEM HISTORY WITH THE DOOR OPEN LIGHT AND THE LEFT GEAR DOOR SWITCH HAD BEEN REPLACED PREVIOUSLY.  MAINTENANCE FOUND THE RT MLG DOOR POSITION SWITCH OUT OF RIG.  AN ADJUSTMENT WAS PERFORMED IAW MM 32-60-3 AND ALL INDICATIONS WERE NORMAL.
